MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE TESTICULAR LARGE; TESTICULAR PROSTHESIS

COLOPLAST A/S TOROSA SALINE TESTICULAR LARGE; TESTICULAR PROSTHESIS
Model Number 5206502400
Health Effect - Clinical Code No Information (3190)
Date of Event 08/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, on examination of the implant, the surgeon noticed a mark on filling the implant.The prosthesis started to leak at this defective mark.Additional information received 08/31/2017: procedure not completed successfully.
 
Additional Manufacturer Narrative
One torosa device was received for evaluation.Examination and testing of the returned component revealed a separation between the mid line and injection port on the shell of the device.Testing revealed this to be a site of leakage.Microscopic examination of the surface revealed a small separation with a central groove indicating the area was in contact with a small sharp instrument such as a needle.Because this component was released according to manufacturing and quality control procedures, quality concluded that the observed instrument damage on the testicular shell occurred subsequent to the device packaging being opened, most likely during the prepping/filling of the device for surgery.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.

Brand Name
TOROSA SALINE TESTICULAR LARGE
Common Device Name
TESTICULAR PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6883814
Report Number2125050-2017-00433
Device Sequence Number16323189
Product Code FAF
UDI-Device Identifier05708932470858
UDI-Public05708932470858
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number5206502400
Device Catalogue Number5206502400
Device Lot Number5675338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2017
Supplement Date Received by Manufacturer08/31/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR